Alert archive / New Jersey / Areal Flood Warnings in 2010
Areal Flood Warning 13, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 14, 2010, 1:47 AM EST for 9 counties in New Jersey; 5 counties in Pennsylvania. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2010, 1:47 AM EST (06:47 UTC)
- Expired
- Mar 14, 2010, 10:45 PM EDT
- In force
- 20 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 735 m²/s²
- 0-3 km storm-relative helicity
- 1147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
559
WGUS41 KPHI 140647
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
147 AM EST SUN MAR 14 2010
NJC005-007-015-019-021-023-027-033-035-PAC017-029-045-091-101-141845-
/O.NEW.KPHI.FA.W.0013.100314T0647Z-100314T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-HUNTERDON NJ-SOMERSET NJ-SALEM NJ-CAMDEN NJ-GLOUCESTER NJ-
MERCER NJ-MIDDLESEX NJ-DELAWARE PA-PHILADELPHIA PA-CHESTER PA-
MONTGOMERY PA-BUCKS PA-BURLINGTON NJ-
147 AM EST SUN MAR 14 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
MERCER COUNTY IN CENTRAL NEW JERSEY...
THIS INCLUDES THE CITY OF TRENTON...
MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF NEW BRUNSWICK...
MORRIS COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF MORRISTOWN...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF SOMERVILLE...
HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
THIS INCLUDES THE CITY OF WEST CHESTER...
DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
THIS INCLUDES THE CITY OF PHILADELPHIA...
BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF CAMDEN...
GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
SALEM COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 245 PM EDT SUNDAY
* AT 143 AM EST NUMEROUS SMALL STREAMS THROUGHOUT THE AREA ARE
RUNNING HIGH IN RESPONSE TO SEVERAL INCHES OF RAIN ON SATURDAY.
THE AREAL FLOOD WARNING FOR THIS AREA ISSUED SATURDAY AFTERNOON
HAS THEREFORE BEEN EXTENDED INTO SUNDAY AFTERNOON.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
LAT...LON 4017 7462 3993 7448 3952 7497 3959 7512
3941 7546 3947 7555 3961 7556 3980 7542
3984 7552 3983 7567 3972 7578 3973 7611
4011 7593 4025 7569 4043 7554 4070 7498
4107 7450 4097 7428 4066 7445 4041 7425
$$
JJM2 follow-up statements
089
WGUS81 KPHI 141623
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1223 PM EDT SUN MAR 14 2010
NJC007-015-033-PAC029-045-091-101-141629-
/O.CAN.KPHI.FA.W.0013.000000T0000Z-100314T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CAMDEN NJ-GLOUCESTER NJ-DELAWARE PA-PHILADELPHIA PA-
CHESTER PA-MONTGOMERY PA-
1223 PM EDT SUN MAR 14 2010
...THE FLOOD WARNING HAS BEEN CANCELLED FOR MONTGOMERY...CHESTER...
PHILADELPHIA...DELAWARE...GLOUCESTER...CAMDEN AND SALEM COUNTIES...
WATER LEVELS ARE RECEDING. STREAM GAGES HAVE DROPPED BELOW FLOOD
STAGE.
LAT...LON 4017 7462 3993 7448 3972 7473 3978 7481
3979 7491 3991 7496 3999 7507 4003 7499
4011 7497 4043 7549 4070 7498 4091 7471
4092 7465 4107 7450 4097 7428 4066 7445
4062 7441 4059 7444 4060 7440 4041 7425
$$
NJC005-019-021-023-027-035-PAC017-141845-
/O.CON.KPHI.FA.W.0013.000000T0000Z-100314T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-HUNTERDON NJ-SOMERSET NJ-MERCER NJ-MIDDLESEX NJ-BUCKS PA-
BURLINGTON NJ-
1223 PM EDT SUN MAR 14 2010
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR
BURLINGTON...BUCKS...MIDDLESEX...MERCER...SOMERSET...HUNTERDON AND
MORRIS COUNTIES...
AT 1219 PM EDT...NUMEROUS SMALL STREAMS THROUGHOUT THE AREA REMAIN
HIGH IN RESPONSE TO SEVERAL INCHES OF RAIN ON SATURDAY. THE AREAL
FLOOD WARNING REMAINS IN AFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 4017 7462 3993 7448 3972 7473 3978 7481
3979 7491 3991 7496 3999 7507 4003 7499
4011 7497 4043 7549 4070 7498 4091 7471
4092 7465 4107 7450 4097 7428 4066 7445
4062 7441 4059 7444 4060 7440 4041 7425
$$
KRUZDLO397
WGUS41 KPHI 141751
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
151 PM EDT SUN MAR 14 2010
NJC005-019-021-023-027-035-PAC017-150245-
/O.EXT.KPHI.FA.W.0013.000000T0000Z-100315T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-HUNTERDON NJ-SOMERSET NJ-MERCER NJ-MIDDLESEX NJ-BUCKS PA-
BURLINGTON NJ-
151 PM EDT SUN MAR 14 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
MERCER COUNTY IN CENTRAL NEW JERSEY...
THIS INCLUDES THE CITY OF TRENTON...
MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF NEW BRUNSWICK...
MORRIS COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF MORRISTOWN...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF SOMERVILLE...
HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1045 PM EDT
* AT 150 PM EDT...NUMEROUS SMALL STREAMS THROUGHOUT THE AREA REMAIN
HIGH IN RESPONSE TO SEVERAL INCHES OF RAIN ON SATURDAY. THE AREAL
FLOOD WARNING REMAINS IN AFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 4017 7462 3993 7448 3972 7473 3978 7481
3979 7491 3991 7496 3999 7507 4003 7499
4011 7497 4043 7549 4070 7498 4091 7471
4092 7465 4107 7450 4097 7428 4066 7445
4062 7441 4059 7444 4060 7440 4041 7425
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 14, 1:03 AM EST, 44 minutes earlier.
Area forecast discussion, Mar 14, 1:03 AM EST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
103 AM EST SUN MAR 14 2010
.SYNOPSIS...
LOW PRESSURE OVER THE COASTAL MID ATLANTIC REGION WILL MEANDER
OVER OR JUST SOUTH OF OUR AREA TONIGHT. THE LOW WILL MOVE SLOWLY
EAST AND OFFSHORE SUNDAY BUT REMAIN JUST OFF THE NEW JERSEY AND
DELAWARE COASTS MONDAY. THE LOW IS FORECAST TO FINALLY MOVE EAST
MONDAY NIGHT AND TUESDAY. WEAK HIGH PRESSURE IS EXPECTED TO BE
OVER OUR AREA WEDNESDAY AND THURSDAY, BUT A COLD FRONT MAY MOVE
THROUGH THE REGION FRIDAY. STRONGER LOW PRESSURE MAY AFFECT THE
AREA DURING NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE LOW PRESSURE SYSTEM THAT WAS MOVING NORTH UP THE COAST HAS TAKEN
A TURN TOWARD THE WEST SOUTHWEST. A NEW CENTER IS NOW TRYING TO
FORM OFF THE COAST OF DELAWARE. THE RAIN IS TAPERING OFF FROM
SOUTH TO NORTH AND WILL BECOME SHOWERY OVERNIGHT, ESPECIALLY IN
THE SOUTH. CONVECTIVE SHOWERS ARE CONTINUING TO DEVELOP TO OUR
SOUTH. LIGHTNING IS NOW BEING REPORTED AS CLOSE AS OCEAN CITY MD.
IT IS NOT OUT OF THE QUESTION THAT A FEW THUNDERSTORMS COULD MOVE
INTO OUR SOUTHERN SECTIONS LATER TONIGHT. WE WILL CONTINUE TO
MONITOR THIS SITUATION. ANY ADDITIONAL HEAVY RAIN WILL ONLY
ENHANCE OUR FLOOD THREAT.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
WITH THE LOW PIVOTING AROUND OUR AREA UNDER THE INFLUENCE OF THE
UPPER LOW, PRECIPITATION CHANCES WERE HELD HIGH SUNDAY...FROM LOW
CATEGORICAL NORTH TO HIGH CHANCE SOUTH IN SHOWERS. MODEL GUIDANCE
SEEMS TO BE IN AGREEMENT THAT THE LOW WILL HANG JUST OFFSHORE MONDAY
AS THE UPPER LOW WOBBLES, BEFORE MOVING OUT MONDAY NIGHT AND
TUESDAY, SO THIS SCENARIO WAS FOLLOWED...WITH PRECIPITATION
CHANCES DWINDLING GRADUALLY SUNDAY NIGHT AND MONDAY, AND DOWN TO DRY
WEATHER MONDAY. WITH COLDER AIR FOLLOWING, A LITTLE SNOW CONTINUED
TO BE ADDED INTO THE PRECIPITATION TYPE MIX LATE SUNDAY NIGHT AND
EARLY MONDAY FAR NORTH.
MOS TEMPERATURES WERE USED FOR CONVENIENCE SAKE FOR THE SHORT TERM
PERIOD.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
DRY WEATHER IS EXPECTED THROUGH MUCH OF THE EXTENDED FORECAST AT
THIS TIME. HIGH PRESSURE WILL TRY TO NOSE IN BEHIND THE DEPARTING
LOW PRESSURE SYSTEM AS IT MOVES OUT TO SEA TUESDAY NIGHT. AN AREA OF
LOW PRESSURE WILL BE SLIDING TO OUR NORTH AROUND FRIDAY NEAR THE
MAINE/CANADIAN BORDER WHICH MAY DRAG A WEAK FRONTAL BOUNDARY CLOSE
TO OUR AREA. HOWEVER, MOST OF THE PRECIPITATION ASSOCIATED WITH THIS
SYSTEM IS EXPECTED TO REMAIN NORTH OF OUR AREA. AT THE SAME TIME,
ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO REMAIN WELL TO OUR SOUTH
AND EAST OUT OVER THE OCEAN, BUT WILL STILL NEED TO BE WATCHED. THE
BEST CHANCE OF PRECIPITATION IN THE EXTENDED FOR OUR AREA IS
EXPECTED TO BE SOMETIME NEXT WEEKEND WITH THE PASSAGE OF A COLD
FRONT, BETWEEN LATE SATURDAY AND LATE SUNDAY. THE GFS BRINGS THE
FRONT AND PRECIPITATION AS EARLY AS LATE SATURDAY, WHILE THE ECMWF
BRINGS IT THROUGH LATER ON SUNDAY. THIS IS VERY LATE IN THE
EXTENDED, AND WILL BECOME BETTER DEFINED OVER THE NEXT SEVERAL DAYS.
TEMPERATURES ARE EXPECTED TO REMAIN FAIRLY CONSISTENT THROUGH MUCH
OF THE EXTENDED WITH BOTH HIGHS AND LOWS A FEW DEGREES ABOVE NORMAL.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WIDESPREAD IFR TO MVFR CONDITIONS WILL PERSIST TONIGHT INTO SUNDAY.
THERE MAY BE SOME TEMPORARY VFR CONDITIONS EARLY, HOWEVER WE EXPECT
THIS TO DROP AGAIN OVERNIGHT. THE HEAVIEST RAIN HAS MOVED OFF OR IS
DIMINISHING, HOWEVER, LIGHT RAIN AND/OR DRIZZLE IS POSSIBLE
OVERNIGHT INTO SUNDAY. THE STRONG WIND GUSTS ARE DIMINISHING, OR
WILL BE DIMINISHING OVERNIGHT TONIGHT AS THE PRESSURE GRADIENT
SLACKENS AS WELL.
OUTLOOK...
THE STORM SYSTEM THAT IS CAUSING THIS WX WILL REMAIN OVER THE AREA
FOR THE NEXT COUPLE OF DAYS SO NO DRAMATIC IMPROVEMENT IS EXPECTED.
&&
.MARINE...
THE STRONG WINDS FROM EARLIER TODAY AND THIS EVENING CONTINUE TO
DECREASE ACROSS THE NORTHERN COASTAL WATERS. THE STORM WARNING HAS
BEEN CHANGED TO A GALE WARNING FOR NOW. IT WILL LIKELY BE CHANGED
TO A SCA FLAG EITHER EARLY THIS MORNING OR WITH THE NEXT CWF
ISSUANCE. THE SCA FLAG FOR THE SOUTHERN WATERS WILL REMAIN UP
THROUGH SUNDAY WITH THE DECENT WAVE ACTION CONTINUING.
WINDS AND SEAS MAY INCREASE AGAIN FROM THE NORTH ON MON/TUE AS LOW
PRESSURE IS FCST TO RE-INTENSIFY OFF THE COAST.
&&
.HYDROLOGY...
HERE IS WHAT'S EXPECTED AT OUR FORECAST POINTS. NOTE...THIS IS NOT A
100% INCLUSIVE LIST. FLOODING CAN ALSO OCCUR OUTSIDE OF THESE POINTS.
FOR NEW JERSEY...
APPROACH FLOOD STAGE...
RARITAN ON THE NORTH BRANCH RARITAN
RIEGELSVILLE ON THE DELAWARE
TRENTON ON THE DELAWARE
CREST ABOVE FLOOD STAGE...
MILLINGTON ON THE PASSAIC
CHATHAM ON THE PASSAIC
PINE BROOK ON THE PASSAIC
BOONTON ABOVE ON THE ROCKAWAY
BOONTON BELOW ON THE ROCKAWAY
POMPTON PLAINS ON THE POMPTON
MACOPIN ON THE PEQUANNOCK
POMPTON LAKES ON THE RAMAPO
MANVILLE ON THE RARITAN
BOUND BROOK ON THE RARITAN
STANTON ON THE SOUTH BRANCH RARITAN
TRENTON ON THE ASSUNPINK
PEMBERTON ON THE NORTH BRANCH RANCOCAS
MODERATE FLOODING...
BLACKWELLS MILLS ON THE MILLSTONE
WANAQUE ON THE WANAQUE
LITTLE FALLS ON THE PASSAIC
FOR PENNSYLVANIA AND DELAWARE...
CREST ABOVE FLOOD STAGE...
GRATERFORD ON THE PERKIOMEN
PHILADELPHIA ON THE SCHUYLKILL
CHADDS FORD ON THE BRANDYWINE
MODERATE FLOODING...
LANGHORNE ON THE NESHAMINY...POSSIBLY MAJOR
COOCHS BRIDGE ON THE CHRISTINA
&&
.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD WARNING FOR THE AREAS ADJACENT TO THE NORTHERN
COASTAL WATERS HAS BEEN CANCELLED. A NEW ADVISORY HAS BEEN ISSUED FOR
THE NEXT HIGH TIDE WITH MINOR TIDAL FLOODING EXPECTED BOTH ACROSS
THE NORTH AND SOUTHERN COASTAL AREAS. THE PRESENT ADVISORY IN THE
DELAWARE BAY AND TIDAL DELAWARE RIVER CONTINUES THROUGH THE EARLY
MORNING. AN ADVISORY HAS BEEN ISSUED FOR THE CHESAPEAKE BAY WITH
MINOR TIDAL LEVELS EXPECTED EARLY THIS UPCOMING MORNING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR PAZ054-055-060>062-
067>071.
COASTAL FLOOD ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
PAZ070-071.
NJ...FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR NJZ001-007>010-
012>027.
COASTAL FLOOD ADVISORY FROM 6 AM TO 11 AM EDT THIS MORNING FOR
NJZ012>014-020>027.
COASTAL FLOOD ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
NJZ016>019.
DE...FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR DEZ001>004.
COASTAL FLOOD ADVISORY FROM 6 AM TO 11 AM EDT THIS MORNING FOR
DEZ002>004.
COASTAL FLOOD ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
DEZ001.
MD...FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR MDZ008-012-015-019-
020.
COASTAL FLOOD ADVISORY UNTIL 9 AM EDT THIS MORNING FOR MDZ008-
012-015-019-020.
MARINE...GALE WARNING UNTIL 5 AM EDT EARLY THIS MORNING FOR ANZ450>452.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 PM EDT THIS
EVENING FOR ANZ453>455.
&&
SYNOPSIS...RPW/
NEAR TERM...RPW/
SHORT TERM.../
LONG TERM...ROBERTSON
AVIATION...AMC
MARINE...AMC/O'HARA
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Mar 14, 1:03 AM EST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 103 AM EST SUN MAR 14 2010 NJZ001-007>010-015-PAZ054-055-060>062-067>069-150615- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 103 AM EST SUN MAR 14 2010 ...FLOOD WATCH IN EFFECT UNTIL 7 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-150615- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 103 AM EST SUN MAR 14 2010 ...FLOOD WATCH IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 AM TO 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-150615- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 103 AM EST SUN MAR 14 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... ...FLOOD WATCH IN EFFECT UNTIL 7 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-150615- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 103 AM EST SUN MAR 14 2010 ...FLOOD WATCH IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-150615- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 103 AM EST SUN MAR 14 2010 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ453>455-150615- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 103 AM EST SUN MAR 14 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-150615- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 103 AM EST SUN MAR 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 13, 9:34 PM EST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 PM EST SAT MAR 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM NON-TSTM WND DMG 5 N TABERNACLE 39.92N 74.70W
03/13/2010 BURLINGTON NJ TRAINED SPOTTER
SMALL TREE REPORTED DOWN ON RETREAT ROAD IN SOUTHAMPTON
TOWNSHIP.
1025 AM NON-TSTM WND DMG 3 SW WINDSOR 40.21N 74.62W
03/13/2010 MERCER NJ TRAINED SPOTTER
SEVERAL POWER POLES REPORTED DOWN ON ROUTE 526 NEAR WEST
MANOR WAY IN ROBBINSVILLE.
1030 AM NON-TSTM WND DMG COCHRANVILLE 39.89N 75.92W
03/13/2010 CHESTER PA TRAINED SPOTTER
LARGE TELEPHONE POLE REPORTED DOWN ON US ROUTE 1 NEAR PA
ROUTE 10.
1200 PM FLOOD PHILADELPHIA 40.01N 75.13W
03/13/2010 PHILADELPHIA PA COUNTY OFFICIAL
FLOODING REPORTED ON COLUMBUS BLVD.
1214 PM NON-TSTM WND DMG NORTH BRUNSWICK TOWNSHI 40.45N 74.48W
03/13/2010 MIDDLESEX NJ TRAINED SPOTTER
POLE REPORTED DOWN NEAR ADAMS AND COZENS LANE.
0100 PM NON-TSTM WND DMG 3 E HOPATCONG 40.96N 74.59W
03/13/2010 MORRIS NJ TRAINED SPOTTER
TREE REPORTED DOWN ON A HOUSE IN JEFFERSON.
0102 PM NON-TSTM WND DMG EWING 40.27N 74.80W
03/13/2010 MERCER NJ TRAINED SPOTTER
LARGE TREE REPORTED DOWN ON A HOUSE.
0145 PM FLOOD 4 E WOODBURY 39.84N 75.07W
03/13/2010 CAMDEN NJ TRAINED SPOTTER
BIG TIMBER CREEK IS REACHING THE BACK OF SEVERAL HOMES
NEAR FRONT STREET AND THE BLACKHORSE PIKE.
0145 PM NON-TSTM WND DMG 3 NNW TURNERSVILLE 39.81N 75.08W
03/13/2010 CAMDEN NJ TRAINED SPOTTER
POLE REPORTED DOWN ON MAIN STREET IN BLENHEIM.
0200 PM FLOOD MOUNT EPHRAIM 39.88N 75.09W
03/13/2010 CAMDEN NJ TRAINED SPOTTER
NEWTON CREEK IS FLOODED UP TO THE BACK OF SEVERAL HOMES.
0224 PM FLOOD CAMDEN 39.94N 75.11W
03/13/2010 CAMDEN NJ TRAINED SPOTTER
ROUTE 30 AT MLK BLVD IS CLOSED DUE TO FLOODING.
0230 PM FLOOD VOORHEES 39.85N 74.96W
03/13/2010 CAMDEN NJ TRAINED SPOTTER
I-295 NORTHBOUND HAS 2 LANES COVERED IN WATER NEAR EXIT
28.
0245 PM FLOOD WESTVILLE 39.87N 75.13W
03/13/2010 CAMDEN NJ TRAINED SPOTTER
ROUTE 551 BRIDGE OVER LITTLE TIMBER CREEK CLOSED DUE TO
FLOODING.
0245 PM FLOOD GLOUCESTER CITY 39.89N 75.12W
03/13/2010 CAMDEN NJ TRAINED SPOTTER
ROUTE 130 SOUTH AT MARKET AND JUNCTION IS CLOSED DUE TO
FLOODING.
0300 PM FLOOD AVALON 39.09N 74.74W
03/13/2010 CAPE MAY NJ TRAINED SPOTTER
TOWNSENDS INLET BRIDGE BETWEEN AVALON AND SEA ISLE IS
CLOSED DUE TO FLOODING.
0300 PM NON-TSTM WND DMG HAMILTON SQUARE 40.23N 74.68W
03/13/2010 MERCER NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN COUNTYWIDE.
0300 PM NON-TSTM WND DMG LAWRENCEVILLE 40.30N 74.73W
03/13/2010 MERCER NJ EMERGENCY MNGR
TREE REPORTED DOWN ON A CAR IN LAWRENCE TOWNSHIP.
0324 PM FLOOD 3 E MAYS LANDING 39.46N 74.67W
03/13/2010 ATLANTIC NJ TRAINED SPOTTER
ROUTE 322 AT COLOGNE AVENUE CLOSED DUE TO FLOODING.
0330 PM NON-TSTM WND DMG SEASIDE HEIGHTS 39.94N 74.08W
03/13/2010 OCEAN NJ TRAINED SPOTTER
TREES AND WIRES REPORTED DOWN COUNTYWIDE.
0345 PM NON-TSTM WND DMG 4 ESE SKILLMAN 40.40N 74.64W
03/13/2010 SOMERSET NJ TRAINED SPOTTER
NUMEROUS TREES REPORTED DOWN.
0345 PM NON-TSTM WND DMG BURLINGTON 40.08N 74.85W
03/13/2010 BURLINGTON NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN COUNTYWIDE.
0345 PM NON-TSTM WND DMG CALIFON 40.72N 74.84W
03/13/2010 HUNTERDON NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN COUNTYWIDE.
0348 PM NON-TSTM WND DMG N BENSALEM 40.10N 74.95W
03/13/2010 BUCKS PA TRAINED SPOTTER
40 FOOT PINE TREE TOPPLED IN BACKYARD. NUMEROUS TREE
LIMBS AND BRANCHES DOWN.
0348 PM NON-TSTM WND DMG EAST BRUNSWICK 40.43N 74.42W
03/13/2010 MIDDLESEX NJ TRAINED SPOTTER
TREE REPORTED DOWN ON A HOUSE.
0358 PM FLOOD MANALAPAN 40.26N 74.40W
03/13/2010 MONMOUTH NJ TRAINED SPOTTER
ROUTE 9 CLOSED IN BOTH DIRECTIONS DUE TO FLOODING.
0406 PM NON-TSTM WND DMG BARNEGAT LIGHT 39.75N 74.11W
03/13/2010 OCEAN NJ TRAINED SPOTTER
REPORT OF A FRONT PORCH COLLAPSE IN BARNEGAT. ALSO, A
SHEET METAL ROOF REPORTED PEELED BACK.
0415 PM NON-TSTM WND DMG ROCKY HILL 40.40N 74.64W
03/13/2010 SOMERSET NJ TRAINED SPOTTER
NUMEROUS TREES REPORTED DOWN.
0415 PM NON-TSTM WND DMG KINGSTON 40.38N 74.61W
03/13/2010 SOMERSET NJ TRAINED SPOTTER
CABLE REPORTED DOWN ON A STREET.
0438 PM FLOOD 5 N TABERNACLE 39.92N 74.70W
03/13/2010 BURLINGTON NJ AMATEUR RADIO
BARN ROOF REPORTED CAVED IN IN SOUTHAMPTON.
0439 PM FLOOD TRENTON 40.22N 74.76W
03/13/2010 MERCER NJ EMERGENCY MNGR
ROUTE 29 CLOSED IN TRENTON DUE TO FLOODING.
0440 PM FLOOD HAMMONTON 39.65N 74.77W
03/13/2010 ATLANTIC NJ CO-OP OBSERVER
ROUTE 54 CLOSED IN HAMMONTON DUE TO FLOODING. ALSO, TREES
REPORTED DOWN COUNTYWIDE.
0459 PM NON-TSTM WND DMG OLD BRIDGE 40.39N 74.33W
03/13/2010 MIDDLESEX NJ TRAINED SPOTTER
TREES AND WIRES REPORTED DOWN COUNTYWIDE.
0720 PM FLOOD SHIP BOTTOM 39.65N 74.18W
03/13/2010 OCEAN NJ TRAINED SPOTTER
CENTRAL AVE FROM ROUTE 72 TO WEST 28TH STREET REPORTED
CLOSED DUE TO TIDAL FLOODING.
0830 PM NON-TSTM WND DMG METUCHEN 40.54N 74.36W
03/13/2010 MIDDLESEX NJ TRAINED SPOTTER
*** 2 INJ *** LARGE TREE LIMB FELL ON A VEHICLE AND
INJURED TWO PEOPLE.
0931 PM FLOOD SHIP BOTTOM 39.65N 74.18W
03/13/2010 OCEAN NJ TRAINED SPOTTER
LONG BEACH BLVD CLOSED FROM SHIP BOTTOM TO BEACH HAVEN
DUE TO COASTAL FLOODING.
&&
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 8:41 PM EST | River Flood Warning | PHI | Morris, Somerset | 4 days |
| Mar 13, 8:41 PM EST | River Flood Warning | PHI | Essex, Morris, Passaic | 8 days |
| Mar 13, 8:41 PM EST | River Flood Warning | PHI | Essex, Passaic | 8 days |
| Mar 13, 8:41 PM EST | River Flood Warning | PHI | Passaic | 4 days |
| Mar 13, 9:03 PM EST | River Flood Warning | PHI | Middlesex, Somerset | 37 hr |
| Mar 13, 9:03 PM EST | River Flood Warning | PHI | Middlesex, Somerset | 42 hr |
| Mar 13, 10:57 PM EST | Gale Warning | PHI | 4 hr | |
| Mar 13, 11:10 PM EST | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 3 days |
| Mar 14, 12:26 AM EST | Areal Flood Warning | PHI | Monmouth, Ocean | 58 hr |
| Mar 14, 1:09 AM EST | Areal Flood Warning | PHI | Atlantic, Cumberland, Salem | 5 days |
| Mar 14, 2:08 PM EDT | Areal Flood Warning | PHI | Sussex, Warren | 7 hr |
| Mar 14, 3:23 PM EDT | Coastal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 63 hr |
| Mar 14, 3:35 PM EDT | Gale Warning | PHI | 36 hr | |
| Mar 14, 3:35 PM EDT | Small Craft Advisory | PHI | 48 hr | |
| Mar 13, 9:40 PM EST | River Flood Warning | PHI | Montgomery, Philadelphia | 6 hr |
| Mar 13, 10:05 PM EST | Areal Flood Warning | PHI | Berks | 5 hr |
Nearby
Areal Flood Warnings in New Jersey, 2010Areal Flood Warnings in Pennsylvania, 2010Every areal flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.